# SDR SWAA2021031849391

- Difficulty date: February 16, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 60,477 hours, 35,616 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZ STAB RIB 4 (STAB STA 120.30) APPEARS TO BE CRACKED AT LWR AREA OF STIFFENER #2. / INSTALLED REPAIR PARTS AT LEFT HORIZONTAL STAB. RIB #4 (STAB. STA. 120-30) STIFFENER #2 PER B737-700 SRM 55-10-09-2R-4
